Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

9 year old with flu like symptoms. Has weakness in the legs and vomiting. Treatment?

My daughter is 9 years old. She came home from school Friday with a fever and flu like symptoms. We re able to control the fever with Motrin and Tylenol but it continues to spike around 103 in the mornings. She has thrown up once Saturday mng but not since then. She has/is been nauseous since she came home Fri and has been complaining of weakness in the legs.
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have a Viral fever.

Continue Tylenol or Motrin for fever in prescribed dosage.

Give plenty of oral fluids to maintain hydration.

Provide rest to the child.

For vomitings and nausea, you can give an anti emetic like ondansetron in prescribed dosage.

The weakness of the legs is due to the virus effects and it subsides once the viral activity decreases.

But physical examination of the child by her Pediatrician is important to look for the focus of infection, hydration, and for prescription of medication.

Hope I have answered your query.

Answered: Fri, 29 Mar 2013
I find this answer helpful
Pediatrician Dr. Sanjay Sharma's  Response
Sear Sierra.
Your daughter most likely has viral fever.
Continue motrin & tylenol for relief of fever & bodyache.
Give her plenty of liquids & let her take adequate bed rest.
For nausea can try zofer 4 mg tab 1 tab 8 hourly for a day or two.
If no improvement in 48 hrs see your GP.
Wish her a speedy recovery.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor